Scattering matrix for asymptotically euclidean manifolds

Richard Melrose; Maciej Zworski

Journées équations aux dérivées partielles (1994)

  • Volume: 1994, page 1-14
  • ISSN: 0752-0360

How to cite


Melrose, Richard, and Zworski, Maciej. "Scattering matrix for asymptotically euclidean manifolds." Journées équations aux dérivées partielles 1994 (1994): 1-14. <>.

author = {Melrose, Richard, Zworski, Maciej},
journal = {Journées équations aux dérivées partielles},
keywords = {scattering matrix; geodesic flow; boundary at infinity},
language = {eng},
pages = {1-14},
publisher = {Ecole polytechnique},
title = {Scattering matrix for asymptotically euclidean manifolds},
url = {},
volume = {1994},
year = {1994},

AU - Melrose, Richard
AU - Zworski, Maciej
TI - Scattering matrix for asymptotically euclidean manifolds
JO - Journées équations aux dérivées partielles
PY - 1994
PB - Ecole polytechnique
VL - 1994
SP - 1
EP - 14
LA - eng
KW - scattering matrix; geodesic flow; boundary at infinity
UR -
ER -


  1. [1] T. Christiansen. Scattering theory for manifolds with asymptotically cylindrical ends. to appear in J. Func. Anal. Zbl0837.58034
  2. [2] L. Hörmander. The Analysis of Linear Partial Differential Operators. Springer Verlag, 1983-1985. Zbl0601.35001
  3. [3] P. Lax and R. Phillips. Decaying modes for the wave equation in the exterior of an obstacle. Comm. Pure Appl. Math. 22 (1969), 737-787. Zbl0181.38201MR40 #7641
  4. [4] R. B. Melrose. Spectral and scattering theory for the Laplacian on asymptotically Euclidian spaces. to appear in Spectral and Scattering Theory. M. Ikawa ed., Marcel Dekker, 1994. Zbl0837.35107MR95k:58168
  5. [5] R. B. Melrose. The Atiyah-Patodi-Singer Index Theorem. A K Peters, Wellesley, MA, 1993. Zbl0796.58050MR96g:58180
  6. [6] R. B. Melrose. Pseudodifferential Operators, corners and singular limits. Proc. Int. Congress of Mathematicians 1990, Springer Verlag, Kyoto, 217-234. Zbl0743.58033
  7. [7] R. B. Melrose and G. Uhlmann. Lagrangian intersections and the Cauchy problem. Comm. Pure and Appl. Math. 2 (1979), 483-519. Zbl0396.58006MR81d:58052
  8. [8] R. B. Melrose and M. Zworski. Scattering matrix for asymptotically Euclidean manifolds. in preparation. Zbl0855.58058
  9. [9] P. Perry. The Laplace operator on a hyperbolic manifold II. Eisenstein series and the scattering matrix. J. reine angew. Math. 398 (1989), 67-91. Zbl0677.58044MR90g:58138

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.